# SDR 2008UALA02755

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 34,715 hours, 13,002 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PAXS - FA SMELL ELEC BURN ODOR MID CAB MOVING FWD, ISOLATED TO READ LTS 18ABC TURNED OFF, SMELL STOPPED.
